A generalization of Schinzel's theorem on radical extensions of fields and an application
Acta Arithmetica, Tome 51 (1988) no. 2, pp. 119-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_51_2_119_130,
author = {William V\'elez},
title = {A generalization of {Schinzel's} theorem on radical extensions of fields and an application},
journal = {Acta Arithmetica},
pages = {119--130},
year = {1988},
volume = {51},
number = {2},
doi = {10.4064/aa-51-2-119-130},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-51-2-119-130/}
}
TY - JOUR AU - William Vélez TI - A generalization of Schinzel's theorem on radical extensions of fields and an application JO - Acta Arithmetica PY - 1988 SP - 119 EP - 130 VL - 51 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-51-2-119-130/ DO - 10.4064/aa-51-2-119-130 LA - en ID - 10_4064_aa_51_2_119_130 ER -
%0 Journal Article %A William Vélez %T A generalization of Schinzel's theorem on radical extensions of fields and an application %J Acta Arithmetica %D 1988 %P 119-130 %V 51 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-51-2-119-130/ %R 10.4064/aa-51-2-119-130 %G en %F 10_4064_aa_51_2_119_130
William Vélez. A generalization of Schinzel's theorem on radical extensions of fields and an application. Acta Arithmetica, Tome 51 (1988) no. 2, pp. 119-130. doi: 10.4064/aa-51-2-119-130
Cité par Sources :